# SDR DALA2022062304386

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2286144) DURING INSPECTION FOUND CORROSION IN TRIMS IN THE ACCESSES A417 AND A423 AT GALLEY 4. TRIMS IN THE ACCESSES A417 AND A423 AT GALLEY 4 WERE REPLACED PER PRI 600184-14 REV. 0 AND ERA 600184-14 REV. ORIGINAL.
